Help - TCH - Side effects - Finishing chemo early

Hi all, I had my second chemo 10 days ago. Due to the side effects on the first one and the problems with my bloods - Liver enzymes the second cycle was reduced to 80%. However the side effects came on quicker and I  am still struggling with them. Had a meeting with the oncologist yesterday and due to the severity of the side effects he has given me the option of reducing the chemo to 60% to see what the side effects are but he believes that it will be the same if not slightly worse or come off the chemo and just have the herceptin and hormone treatment. Has anyone else been in the same situation? Thanks. Alison

Hi Alieck,

 

I finished chemo 3-4 months (FEC-T) ago but I am still struggling with the side effects. Have had surgery and rads since then but it is the after effects of the chemo that still linger. 

 

In addition I am having Herceptin injections every 3 weeks and about to start hormone treatment.

 

My liver enzymes are still high and I have pain in that area but it is the weakness, sickness, fainting, edema, breathlessness and peripheral neuropathy that are the ones I feel every day.

 

Are your liver tests improving between cycles or coming down at all?

 

What I did on FEC was to increase the cycle from 3 weeks to 4 weeks and when I started TAX to reduce the dose to the lowest possible dose possible.

 

Can you change to another chemo regime maybe? There are other ones that may in your care be better. Am guessing that you are on a 3 weekly cycle.